# SDR FDEA201802080321

- Difficulty date: February 8, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 102,119 hours, 20,660 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: ARB7118
- Condition: Damaged
- Location: Lt Mlg
- Part time: 102,119 hours, 20,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIM MIGRATION FROM MAIN LANDING GEAR RETRACT ACTUATOR SUPPORT.  PITTING OF THE FAYING SURFACE AND SUPPORT BOLT HOLES.  AIRCRAFT FAYING SURFACES AND BOLT HOLES REPAIRED IAW SRM 57-20-14-2R.
